# SDR AALA006116

- Difficulty date: July 8, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BR9661100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX-CCI - SEAT EMERGENCY LTS AND 25D, 26D AND 27D INOPERATIVE.  CHECK AND REPLACED EMERGENCY LT CHARGER AND BATTERY AS REQUIRED.  EMERGENCY LT SYSTEM AND OPS CHECKS NORMAL.  (M)
